ITEM METADATA RECORD
Title: Classification of 4-dimensional commutative spaces
Authors: Kowalski, O ×
Vanhecke, Lieven #
Issue Date: 1984
Publisher: Oxford univ press
Series Title: Quarterly journal of mathematics vol:35 issue:139 pages:281-291
ISSN: 0033-5606
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science